Doctor insights on:
Is Joint Or Muscle Pain A Side Effect Of Myrbetriq
Is the severe joint and muscle pain a side effect of isotretenoin?And if so is that reversible after stopping the drug ?and does acutane trigger lupus
How about looking up: yourself, e.g. http://en.wikipedia.org/wiki/Isotretinoin, http://www.rxlist.com/accutane-drug.htm (rxlist.com publishes PIs of Rx agents after patent has expired & company which pioneered the agent no long publishes PI online.) along with: https://scholar.google.com to look up "isotretinoin & systemic lupus erythematosus". Consider limiting the scholar.google.com results to recent date range. ...Read more
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
I think i may have muscle pain while taking niaspan (niacin) after five day. Is this a possible side effect of the medicine?
Statins: Yes. This is the most common problem with the statin drugs. ...Read more
I used to take crestor (rosuvastatin) but was one of the few who had muscle pain as a side effect , my question is will all statin meds have side effect?
Which statin drug is less prone to muscle pain as side effect. Had this problem with red rice yeast?
pravastatin: Although by far not the strongest least side effects. ...Read more
What are some side effects of atenolol? Can it cause tingling or joint/muscle pain over the long term?
I started B12 injections because my blood work showed it was low. I tried the vitamins but the doctor said my body was not absorbing it. I am starting to have aches and pains in my joints and muscles can this be a side effect from the b12. It can get pre
Complicated: Complicated symptoms like these are best discussed with your doctor who will listen to you, give you an examination, and probably do some testing to see what's wrong. ...Read more
I take atorvastatin ~ 3 mnths, have severe muscle pain in upper back, unexplained, chest CT clear, culd ths be a side effect?
I am taking 1 ml of vitamin D3 every 15 days orally. I experience severe lower back pain and muscle pain after taking it. Is it a side effect? And why
100-101 degree fever on and off 3-4 years. Chronic left sided flank pain. fatigue, joint and muscle pain. Any help with diagnosis?
Being threated for genital warts. I have body aches ( muscle pains), and flu like symptoms but no fever. Is this a side effect? Dangerous? Deadly?
Not enough info: If depends on the organ and the cause of the problem. How can you expect a specific answer to such a vague question? ...Read more
Sometimes: It's a phenomenon called referred pain.Get a more detailed answer ›
Not necessarily: Some diseases also affect the joints and muscles and some do not. ...Read more
- Talk to a doctor online
- Is joint or muscle pain a side effect of doxycycline?
- Is muscle pain a side effect of a kenolog injection?
- Joint pain effect
- Side effect of muscle relaxers
- Muscle milk side effect
- Side effect of muscle milk
- Relieve muscle joint pain
- Joint and muscle pain in the morning
- Is joint pain and swelling a side effect of mirapex?